Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 79, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2018, 4:25 AM CDT for 8 counties in Minnesota; Grand Forks County, Traill County, Walsh County, North Dakota. It was in force for 65 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2018, 4:25 AM CDT (09:25 UTC)
- Expired
- Jun 29, 2018, 5:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Grand Forks County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 110 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 4:26 AM CDT | TSTM WND GST 95 | 10 E East Grand Forks, MN | POWER POLE CRACKED. PHOTO AND REPORT POSTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR. |
| Jun 29, 4:30 AM CDT | TSTM WND DMG | Crookston, MN | PHOTOGRAPH OF FALLEN TREE AT RESIDENCE. REPORTED VIA SOCIAL MEDIA. |
| Jun 29, 4:31 AM CDT | TSTM WND GST 80 | Crookston, MN | SEVERAL LARGE COTTONWOOD AND ASH TREES BROKEN DOWN AROUND THE TOWN. PRIVACY FENCING BLOWN DOWN. MULTIPLE PHOTOS AND REPORTS RECEIVED VIA SOCIAL MEDIA. |
| Jun 29, 4:38 AM CDT | TSTM WND DMG | 2 S Gentilly, MN | METAL ROOFING TORN OFF OF A HAY SHED. LARGE TREE BRANCHES BROKEN DOWN IN SHELTER BELTS. |
| Jun 29, 4:41 AM CDT | TSTM WND DMG | 3 Nnw Fertile, MN | NUMEROUS LARGE POPLAR AND BOX ELDER TREE SNAPS EVIDENT IN SHELTER BELTS AND GROVES IN SOUTHEAST ONSTAD AND WESTERN GARFIELD TOWNSHIPS. TIME ESTIMATED BASED ON RADAR. |
| Jun 29, 4:45 AM CDT | TSTM WND DMG | 3 Sw Thief River Falls, MN | PHOTOGRAPHS OF TREE AND BRANCHES DOWN. SUBMITTED BY SPOTTER VIA SOCIAL MEDIA. |
| Jun 29, 4:49 AM CDT | TSTM WND DMG | 1 W Rindal, MN | SIDING RIPPED OFF FAABERG LUTHERAN CHURCH. LOTS OF UP TO 3 INCH DIAMETER BRANCHES DOWN. POWER OUT FOR SEVERAL HOURS. |
| Jun 29, 4:49 AM CDT | TSTM WND DMG | Grand Forks, ND | PART OF FENCE BLOWN OFF AT RESIDENCE IN SOUTH GRAND FORKS. REPORT VIA SOCIAL MEDIA. |
| Jun 29, 4:49 AM CDT | TSTM WND DMG | Rindal, MN | SIDING RIPPED OFF FAABERG LUTHERAN CHURCH. LOTS OF UP TO 3 INCH DIAMETER BRANCHES DOWN. POWER OUT FOR SEVERAL HOURS. |
| Jun 29, 4:54 AM CDT | TORNADO | 2 Wnw Winger, MN | THIS TORNADO WAS LIKELY WRAPPED IN DOWNBURST WINDS AND HEAVY RAIN FOR MOST OF ITS PATH. IT TRACKED NEARLY DUE EAST AT ABOUT 60 MPH, FOR AT LEAST 15 MILES, AND ENDED ROUGHLY 2 MILES ESE OF FOSSTON BY 509 PM CDT. IT TORE DOWN TREES IN SHELTER BELTS, TORE ROOFING |
| Jun 29, 4:56 AM CDT | TORNADO 1 | 2 Sse Erskine, MN | A TORNADO WHICH WAS PARTIALLY WRAPPED IN DOWNBURST WINDS AND HEAVY RAIN LIKELY TRACKED FOR ROUGHLY 2.5 MLES TO THE EAST AND LIFTED BY 459 PM CDT. THIS TORNADO SNAPPED VARIOUS HARDWOOD AND PINE TREES AT ONE FARMSTEAD. AFTER CROSSING HIGHWAY 2, ROUGHLY 2 MILES E |
| Jun 29, 5:05 AM CDT | TSTM WND GST 65 | 3 S Brooks, MN | BROOKS RWIS MEASURED 65 MPH WIND GUST. |
| Jun 29, 5:08 AM CDT | HAIL 1 | 3 Ne Oklee, MN | VIA SOCIAL MEDIA POST WITH TIME ESTIMATED VIA RADAR |
| Jun 29, 5:10 AM CDT | TSTM WND DMG | Fosston, MN | LARGE TREE BRANCHES AND LIMBS DOWN AROUND TOWN. FENCING BLOWN DOWN IN PLACES. POWER OUTAGE BEGAN PRIOR TO STORM HITTING FOSSTON. |
| Jun 29, 5:15 AM CDT | TSTM WND DMG | 1 N Bagley, MN | FOUR WHEEL UTILITY WAGON TURNED OVER. REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED ON RADAR. |
| Jun 29, 5:20 AM CDT | TSTM WND DMG | 2 N Bagley, MN | FOUR WHEEL UTILITY WAGON TURNED OVER. REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED ON RADAR. |
| Jun 29, 5:29 AM CDT | TSTM WND DMG | 3 Wnw Clearbrook, MN | A FEW LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND FARMSTEAD. WIND SENSOR CLOCKED 55 MPH BEFORE POWER OUTAGE. |
| Jun 29, 5:30 AM CDT | TSTM WND DMG | Gonvick, MN | TREE UPROOTED AND ANOTHER SNAPPED WITH TIME ESTIMATED VIA RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:54 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 968 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1276 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
607
WUUS53 KFGF 290925
SVRFGF
MNC007-029-069-089-113-119-125-135-NDC035-097-099-291030-
/O.NEW.KFGF.SV.W.0079.180629T0925Z-180629T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
425 AM CDT FRI JUN 29 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Marshall County in northwestern Minnesota...
Red Lake County in northwestern Minnesota...
Polk County in northwestern Minnesota...
Southeastern Kittson County in northwestern Minnesota...
Southwestern Roseau County in northwestern Minnesota...
Northwestern Beltrami County in north central Minnesota...
Pennington County in northwestern Minnesota...
Northern Clearwater County in northwestern Minnesota...
Eastern Grand Forks County in northeastern North Dakota...
Northeastern Traill County in southeastern North Dakota...
Southeastern Walsh County in northeastern North Dakota...
* Until 530 AM CDT.
* At 424 AM CDT, severe thunderstorms were located along a line
extending from near Ardoch to near Key West to 6 miles northwest of
Lockhart, moving east at 70 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
Key West, Sherack and Angus around 425 AM CDT.
Beltrami, Euclid and Greenview around 430 AM CDT.
Big Woods, Melvin and Dorothy around 435 AM CDT.
Fertile and Wylie around 440 AM CDT.
Argyle, St. Hilaire and Maple Bay around 445 AM CDT.
Other locations impacted by these severe thunderstorms include Thief
River Falls Airport.
This includes Interstate 29 between mile markers 142 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing wind
damage across parts of Grand Forks County. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
&&
LAT...LON 4849 9559 4827 9525 4750 9519 4750 9684
4790 9705 4825 9752 4878 9631
TIME...MOT...LOC 0924Z 252DEG 60KT 4824 9730 4796 9673 4750 9665
HAIL...1.00IN
WIND...80MPH
$$
Knutsvig3 follow-up statements
633
WWUS53 KFGF 290942
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
442 AM CDT FRI JUN 29 2018
NDC035-097-099-290952-
/O.CAN.KFGF.SV.W.0079.000000T0000Z-180629T1030Z/
Grand Forks ND-Traill ND-Walsh ND-
442 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRAND FORKS...
NORTHEASTERN TRAILL AND SOUTHEASTERN WALSH COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4849 9559 4827 9525 4750 9519 4750 9667
4796 9673 4839 9712 4878 9631
TIME...MOT...LOC 0942Z 257DEG 60KT 4834 9686 4806 9629 4760 9622
$$
MNC007-029-069-089-113-119-125-135-291030-
/O.CON.KFGF.SV.W.0079.000000T0000Z-180629T1030Z/
Marshall MN-Red Lake MN-Polk MN-Kittson MN-Roseau MN-Beltrami MN-
Pennington MN-Clearwater MN-
442 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR MARSHALL...RED LAKE...POLK...SOUTHEASTERN KITTSON...SOUTHWESTERN
ROSEAU...NORTHWESTERN BELTRAMI...PENNINGTON AND NORTHERN CLEARWATER
COUNTIES...
At 442 AM CDT, severe thunderstorms were located along a line
extending from near Argyle to near St. Hilaire to near Maple Bay,
moving east at 70 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
St. Hilaire, Maple Bay and Mentor around 445 AM CDT.
Erskine, Thief River Falls and Hazel around 450 AM CDT.
McIntosh, Old Mill State Park and Mavie around 455 AM CDT.
Strandquist, Fosston and High Landing around 500 AM CDT.
Olga, Goodridge and Newfolden around 505 AM CDT.
Other locations impacted by these severe thunderstorms include Thief
River Falls Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4849 9559 4827 9525 4750 9519 4750 9667
4796 9673 4839 9712 4878 9631
TIME...MOT...LOC 0942Z 257DEG 60KT 4834 9686 4806 9629 4760 9622
HAIL...1.00IN
WIND...80MPH
$$
Knutsvig725
WWUS53 KFGF 291003
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
503 AM CDT FRI JUN 29 2018
MNC069-291012-
/O.CAN.KFGF.SV.W.0079.000000T0000Z-180629T1030Z/
Kittson MN-
503 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KITTSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4849 9559 4827 9525 4750 9519 4751 9638
4802 9636 4837 9667 4870 9612
TIME...MOT...LOC 1002Z 256DEG 62KT 4839 9640 4811 9583 4765 9576
$$
MNC007-029-089-113-119-125-135-291030-
/O.CON.KFGF.SV.W.0079.000000T0000Z-180629T1030Z/
Marshall MN-Red Lake MN-Polk MN-Roseau MN-Beltrami MN-Pennington MN-
Clearwater MN-
503 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR MARSHALL...RED LAKE...SOUTHEASTERN POLK...SOUTHWESTERN ROSEAU...
NORTHWESTERN BELTRAMI...PENNINGTON AND NORTHERN CLEARWATER
COUNTIES...
At 502 AM CDT, severe thunderstorms were located along a line
extending from near Newfolden to near Goodridge to near Fosston,
moving east at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Goodridge, Olga and High Landing around 505 AM CDT.
Middle River, Weme and Espelie around 510 AM CDT.
Clearbrook, Gonvick and Berner around 515 AM CDT.
Jelle, Leonard and Carmel around 520 AM CDT.
Thorhult, Gatzke and Fourtown around 525 AM CDT.
Other locations impacted by these severe thunderstorms include Thief
River Falls Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4849 9559 4827 9525 4750 9519 4751 9638
4802 9636 4837 9667 4870 9612
TIME...MOT...LOC 1002Z 256DEG 62KT 4839 9640 4811 9583 4765 9576
HAIL...1.00IN
WIND...70MPH
$$
Knutsvig942
WWUS53 KFGF 291017
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
517 AM CDT FRI JUN 29 2018
MNC007-029-089-113-119-125-135-291030-
/O.CON.KFGF.SV.W.0079.000000T0000Z-180629T1030Z/
Marshall MN-Red Lake MN-Polk MN-Roseau MN-Beltrami MN-Pennington MN-
Clearwater MN-
517 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR EASTERN MARSHALL...EASTERN RED LAKE...SOUTHEASTERN POLK...SOUTH
CENTRAL ROSEAU...NORTHWESTERN BELTRAMI...EASTERN PENNINGTON AND
NORTHERN CLEARWATER COUNTIES...
At 516 AM CDT, severe thunderstorms were located along a line
extending from Middle River to 6 miles southeast of Espelie to near
Gonvick, moving east at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 510 AM...65 mph wind gusts were
reported near Brooks.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Clearbrook and Berner around 520 AM CDT.
Jelle, Carmel and Leonard around 525 AM CDT.
Thorhult, Fourtown and Gatzke around 530 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4849 9559 4827 9525 4750 9519 4751 9606
4809 9601 4846 9626 4862 9591
TIME...MOT...LOC 1016Z 252DEG 60KT 4845 9615 4816 9558 4771 9551
HAIL...1.00IN
WIND...70MPH
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:24 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 29, 3:24 AM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Grand Forks ND 324 AM CDT Fri Jun 29 2018 .SHORT TERM...(Today and tonight) Issued at 324 AM CDT Fri Jun 29 2018 Convection timing and strength will be the main issues for the period. Ongoing MCS entering our western counties will continue to push eastward early this morning. Southeasterly winds have been feeding rich moisture with MU CAPE around 3000 J/kg into the complex. Effective deep layer bulk shear is in the 50-70 kt range. The complex has a history of producing 80 mph or greater winds, and there have been indications of some brief QLCS circulations. Bulk shear from 0-3km is out of the southwest, so any part of the line that starts bulging north or northeast will be prime for producing a brief spin up. Will also have to watch for enhanced convective activity along the warm front, which is stretched across the northern counties. See little reason for the thunderstorm complex to fizzle like the RAP shows, and think we will continue to have severe potential as it crosses the CWA. HRRR is doing a decent job depicting the line, but is too slow. The storms will continue to impact the western counties for the next hour or so, and will be nearing the Red River around 10Z or so, pushing off out of our MN counties a couple hours later. Tried to time the complex as it moves through, but will make some further adjustments to timing as it comes through. The main shortwave generating this thunderstorm complex will quickly lift off to north of the Great Lakes by this afternoon. Our region will remain under southwesterly flow aloft. There is the possibility of another weak shortwave moving through and providing some upper support for storms to redevelop. The warm front will be lifting north towards the Canadian border this morning, and a cold front will be entering the west by afternoon as the surface low moves into the Red River Valley. Highs will be near 90 in the southern counties, with low to mid 70s in the northwest behind the cold front. CAM models only have some weak showers and are not very impressive for redevelopment this afternoon. Will keep some broadbrushed 20-40 POPs, and refine later as we see how this morning convection plays out. Southwesterly flow aloft will continue into tonight, with the cold front pushing the rest of the way through and the surface low entering the MN arrowhead. Most of the models have some scattered post frontal precip, so kept our low POPs going for much of the area. Winds will keep us mixed and there will be plenty of lingering clouds, so have lows mainly in the 60s. .LONG TERM...(Saturday through Thursday) Issued at 324 AM CDT Fri Jun 29 2018 Unsettled weather will continue through most of the long term. Temperatures will be a bit cooler with highs near or below the 80 mark behind the cold front over the weekend. Weak shortwaves will be embedded in the broad trough across the region, although timing and placement is pretty uncertain so will keep fairly low POPs that the blend gives us. The upper flow briefly becomes more zonal at the beginning of the work week, but then shifts back to the southwest. The GFS and ECMWF both have good signal for some sort of precipitation event Tuesday into Tuesday night. Upper ridging builds in strongly for mid-week, with Independence Day and the day afternoon looking pretty hot and some ridge riding thunderstorms not out of the question, especially in the north. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1155 PM CDT Thu Jun 28 2018 Line of thunderstorms will sweep through the area tonight...likely dropping cigs and vis to MVFR or IFR levels. Should be reaching DVL by 8Z and BJI by 12Z. Strong winds are likely with this line...and will update TAFs to increase winds even more if upstream obs warrant it. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && SHORT TERM...JR LONG TERM...JR AVIATION...Knutsvig
In the hours before
Local storm report, Jun 29, 3:46 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
346 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM TSTM WND GST 7 SE FINLEY 46.69N 97.69W
06/29/2018 M63 MPH Barnes ND PUBLIC
PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND
GUST OF 63 MPH.
&&
AMOORELocal storm report, Jun 29, 4:03 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
403 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM TSTM WND GST 5 WNW LARIMORE 47.94N 97.73W
06/29/2018 M70 MPH Grand Forks ND PUBLIC
PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND
GUST OF 70 MPH.
&&
AMOORELocal storm report, Jun 29, 4:08 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
408 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM TSTM WND GST 4 W FINGAL 46.76N 97.88W
06/29/2018 M56 MPH Barnes ND MESONET
NDAWN MESONET MEASURED 56 MPH WIND GUST.
&&
AMOORELocal storm report, Jun 29, 4:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
413 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM TSTM WND GST 8 N MCHENRY 47.69N 98.59W
06/29/2018 M58 MPH Eddy ND MESONET
NDAWN MESONET SITE MEASURED 58 MPH WIND GUST.
&&
AMOORELocal storm report, Jun 29, 4:18 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
418 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND GST 6 W GRAND FORKS 47.92N 97.20W
06/29/2018 M76 MPH Grand Forks ND ASOS
GRAND FORKS AIRPORT ASOS MEASURED 76 MPH WIND GUST.
&&
AMOORELocal storm report, Jun 29, 4:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
420 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND GST 16 W GRAND FORKS 47.92N 97.42W
06/29/2018 M62 MPH Grand Forks ND ASOS
GRAND FORKS AFB ASOS MEASURED 62 MPH WIND GUST.
&&
AMOOREThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:51 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 54 min |
| Jun 29, 3:58 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 47 min |
| Jun 29, 4:06 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Otter Tail, Wilkin | 54 min |
| Jun 29, 4:31 AM CDT | Tornado Warning | FGF | Norman | 29 min |
| Jun 29, 4:32 AM CDT | Tornado Warning | FGF | Mahnomen, Norman, Polk | 28 min |
| Jun 29, 4:42 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Polk | 63 min |
| Jun 29, 4:57 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 63 min |
| Jun 29, 4:59 AM CDT | Tornado Warning | FGF | Clearwater, Polk | 31 min |
| Jun 29, 5:05 AM CDT | High Wind Warning | FGF | Kittson, Marshall | 4 hr |
| Jun 29, 5:23 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 67 min |
| Jun 29, 5:36 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard | 54 min |
| Jun 28, 8:17 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 28 min |
| Jun 29, 1:48 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 57 min |
| Jun 29, 2:08 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 67 min |
| Jun 29, 2:27 AM CDT | Tornado Warning | FGF | Benson, Ramsey | 14 min |
| Jun 29, 2:44 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 46 min |
| Jun 29, 2:45 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 45 min |
| Jun 29, 2:59 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Steele, Traill | 61 min |
| Jun 29, 3:15 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more | 60 min |
| Jun 29, 3:16 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Sargent | 59 min |
| Jun 29, 3:30 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner, Walsh | 45 min |
| Jun 29, 3:31 AM CDT | Special Weather Statement | FGF | Towner | 29 min |
| Jun 29, 3:40 AM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Steele | 35 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2018Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.